Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2016 (2016), Article ID 6345978, 9 pages
http://dx.doi.org/10.1155/2016/6345978
Research Article

An Operational Matrix Technique for Solving Variable Order Fractional Differential-Integral Equation Based on the Second Kind of Chebyshev Polynomials

Hebei Normal University of Science and Technology, Qinhuangdao 066004, China

Received 12 March 2016; Accepted 11 May 2016

Academic Editor: Eugen Radu

Copyright © 2016 Jianping Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jianping Liu, Xia Li, and Limeng Wu, “An Operational Matrix Technique for Solving Variable Order Fractional Differential-Integral Equation Based on the Second Kind of Chebyshev Polynomials,” Advances in Mathematical Physics, vol. 2016, Article ID 6345978, 9 pages, 2016. doi:10.1155/2016/6345978